Title: Spherical product algorithms and the integration of smooth functions with one singular point
Authors: Cools, Ronald ×
Novak, Erich #
Issue Date: 2001
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on numerical analysis vol:39 issue:4 pages:1132-1145
Abstract: We consider the problem of numerical integration for multivariate functions with respect to a radial symmetric weight. We prove that suitable spherical product algorithms have the optimal rate of convergence n(-k/d) for C-k-functions. We also study classes of integrands with a singularity that are C-k outside the origin. Standard algorithms have a high cost for such functions because they require that the function is smooth everywhere. We construct suitably modified spherical product algorithms with an optimal rate of convergence n(-k/d) also in this case. In the compact case, we can use modi ed spherical product Gauss formulas with a nonalgebraic degree of precision.
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science